# SDR DL73E001316

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 35,041 hours, 29,783 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Gasper
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO CVG, STRONG BURNING RUBBER ODOR DETECTED THROUGHTOUT AIRCRAFT.  FOUND GASPER FAN C/B POPPED.  REPLACED FAN, CHECKS OK.  NO SMELL NOTED.
